Alert archive / Washington / High Wind Warnings in 2005
High Wind Warning 1, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Nov 5, 2005, 8:06 PM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2005, 8:06 PM PST (04:06 UTC)
- Expired
- Nov 5, 2005, 10:12 PM PST
- In force
- 2 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 060406 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 806 PM PST SAT NOV 5 2005 .A STRONG SURFACE LOW MOVING NORTHEAST ACROSS WESTERN WASHINGTON WILL BRING STRONG SOUTHWEST WINDS TO THE SOUTHWEST INTERIOR THIS EVENING. WAZ011-060700- /O.NEW.KSEW.HW.W.0001.051106T0406Z-051106T0700Z/ SOUTHWEST INTERIOR- 806 PM PST SAT NOV 5 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM PST THIS EVENING. SOUTHWEST WINDS 20 TO 40 MPH WITH POTENTIAL GUSTS TO 60 MPH WILL CONTINUE THROUGH 11 PM THIS EVENING. A WEATHER SPOTTER NEAR YELM IN THURSTON COUNTY REPORTED SOUTH 42 MPH GUSTING TO 54 MPH. ANOTHER SPOTTER IN DOWNTOWN CENTRALIA REPORTED WIND GUSTS TO ALMOST 40 MPH. THERE HAVE BEEN REPORTS OF TREES AND TREE LIMBS DOWN AND POWER OUTAGES. WINDS ARE EXPECTED TO BEGIN DECREASING AFTER 11 PM THIS EVENING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ KAM
1 follow-up statement
000 WWUS76 KSEW 060612 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1012 PM PST SAT NOV 5 2005 WAZ011-060715- /O.CAN.KSEW.HW.W.0001.000000T0000Z-051106T0700Z/ SOUTHWEST INTERIOR- 1012 PM PST SAT NOV 5 2005 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH WIND WARNING. SPOTTER REPORTS AND OBSERVATION SITES REPORT THAT WINDS HAVE EASED ACROSS THE SOUTHWEST INTERIOR THIS EVENING. SOUTHWEST WINDS 10 TO 20 MPH WITH LOCAL GUSTS TO 25 MPH MAY CONTINUE OVERNIGHT. $$ KAM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 5, 8:15 AM PST, 11 hours 51 minutes earlier.
Area forecast discussion, Nov 5, 8:15 AM PST, 11 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 815 AM PST SAT NOV 5 2005 .SYNOPSIS...A WARM FRONT WILL SPREAD RAIN OVER THE AREA TODAY AND BRING SNOW TO THE MOUNTAINS. A LOW PRESSURE SYSTEM WILL MOVE ACROSS WESTERN WASHINGTON THIS EVENING...BRINGING BREEZY CONDITIONS. A SERIES OF WEATHER SYSTEMS WILL BRING UNSETTLED CONDITIONS TO THE AREA THROUGH THE END OF THE WEEK. && .SHORT TERM...LIGHT RAIN HAS SPREAD TO MOST EVERYWHERE ON RADAR IMAGERY AND SATELLITE INDICATES WARM FRONT IS OVER WESTERN WA. HAVE UPDATED ZONES FOR RAIN AT TIMES TODAY. ALSO PRETTY GOOD SNOW COMING DOWN IN THE CASCADES SO WILL ISSUE A SNOW ADVISORY TODAY...TO BE REPLACED BY A WINTER STORM WATCH FOR TONIGHT. 12Z GFS HAS LOW FORMING OFFSHORE...REACHING KHQM AROUND 01Z...THEN MOVING NE TO KBLI OR SO BY 06Z. ANY PRES GRADIENT IS BEHIND THE LOW PASSAGE AND AT THIS POINT IT LOOKS WINDY OR BREEZY THIS EVENING BEHIND THE FRONT...BUT NO HIGH WIND. SHOWERS SUN AND MON. SUNDAY STILL LOOKING NOT ALL THAT WET WITH WESTERLY FLOW ALOFT AND A WEAK SURFACE RIDGE. BURKE .LONG TERM...PREVIOUS DISCUSSION...FLAT DIRTY RIDGE ALONG 130W TUE-THU WILL GIVE WINDY BUT WARMER CONDITIONS. GFS IN PARTICULAR SHOWS HIGH QPF VALUES MIDWEEK WITH FREEZING LEVELS QUITE A BIT HIGHER THAN CURRENTLY FORECAST WHILE THE ECMWF IS A BIT COOLER AND FARTHER S WITH THE JET. IF THE GFS PANS OUT WE COULD SEE A RATHER HEAVY RA ON SN EVENT FOR THE MOUNTAINS WITH SNOW LEVELS RISING TO 7000 FEET MIDWEEK GIVING HYDRO PROBLEMS TO SOME RIVERS. STILL TOO EARLY FOR ANY TYPE OF FLOOD POTENTIAL OUTLOOK. ALBRECHT && .AVIATION...WARM FRONT AND INCREASING RAIN WILL GIVE LOWERING CIGS AND VSBYS THRU THE DAY. I THINK BY AFTERNOON AVERAGE CONDITIONS WILL BE 3-5SM IN MODERATE RAIN WITH CIGS 2000 FEET AND AREAS IFR POSSIBLE. A FEW CHANGES ON THE NEXT PACKAGE...FOR THE TWEB TO ELLENSBURG...I WILL SHOW SNOW ON THE EAST SIDE LOWER VIS IN SNOW PROBABLY GOING TO IFR. CASCADES OF COURSE WILL BE COMPLETELY OBSCURED BOTH SIDE OF THE CREST. AND THE TWEB ON THE COAST WILL HAVE SOME WIND IN IT AS THE LOW TRACKS THRU THE SW INTERIOR LATE TODAY. MM && .SEW WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY TODAY CASCADES. WINTER STORM WATCH TONIGHT CASCADES. SMALL CRAFT ADVISORY ALL WATERS. SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS GRAYS HARBOR BAR. && .KATX...VCP21/CSR21 OPERATIONAL. WWW.WEATHER.GOV/SEATTLE
Nearby
High Wind Warnings in Washington, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.